can warfarin taken at bed time cause leg cramps
18 Oct 2010
Sudden severe pain in the legs, feet, or toes; have been documented as an side effect of taking warfarin, if it becomes too bothersome, kindly do speak to your doc/pharmacist who prescribed the med., take care.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi im sandy age 54,iv got DVTs in both legs 2 blood clots in left leg and 1 in right leg,im on warfarin for life now ,but i suffer with realy bad ...
4 answers • 14 Jun 2011
I been waking up with leg cramps for so long it's not even funny. the things I have learned about leg cramps I want to share with everyone. ...
10 answers • 9 Aug 2012
I have and serious leg cramps after the shot is that normal Iam in kidney failure and doing dialysis every day is this normal. RV
1 answer • 5 Mar 2013
My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...
1 answer • 10 Feb 2014